# SDR ASAA2021062335153

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,446 hours, 14,131 cycles
- Engine: Cfmint CFM567B27
- Engine time: 47,731 hours, 14,133 cycles
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Condition: Damaged
- Location: Lt Eng Bearing
- Part time: 47,731 hours, 14,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR710901 ON #1 ENGINE, FOUND 2 DAMAGE AREA ON ATTACH FLANGE AND 2 EA BAD BOLT LUGS FOR THE OIL INLET COVER ALL DAMAGED AREAS MARKED. GROUNDED - YES. REF ENGINE SHOP MANUAL FOR CFM56-7B SUBTASK 72-56-02-220-067 STEP I AND FIGURE 801 BOLT AREAS THAT ARE DAMAGED ON ATTACH FLANGE ARE OUT OF LIMITS. VERIFIED THREAD DAMAGE. ENGINE S/N # 894832 REMOVED REF T/C # 78471000. DEFECT TRANSFERRED TO EBU SHOP W/O # 1876634.
